Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bleeding throat, difficulty in swallowing, swollen gland on jaw, worsens with Abilify. Infection?

I have a bleeding throat . Difficulty in swallowing .nI was recently prescribed Abilify and this seems to be making it worse.On one side of myjaw I have a swollen gland . Antibiotics in Feb. took away the pain in this gland and also cleared up the swelling on the other side.Worried thatthis is infectious.My G. P. is away but I hope to see another in the next few days.I am female. using my husbans s email.Pamela henderson.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
hello. it is likely that you have a throat infection and infection in your glands, please consult your ENT doctor, he will examine you, possibly do an endoscopy and guide you further. thanks
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor